# SDR 03102005

- Difficulty date: March 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 22,199 hours, 24,352 cycles
- Engine: Ge CT79B
- Engine time: 25,222 hours, 26,403 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE LEFT ENGINE FAILED.
